# SDR 0105029989

- Difficulty date: July 6, 2001
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- Aircraft time: 74,202 hours, 69,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK IN ATL, A 5 INCH LONG CRACK WAS FOUND IN THE RIGHT HAND CUSP MEMBRANE AT STA 617.  THE DAMAGED SECTION OF THE CUSP MEMBRANE EXTENDS FROM STA 598 TO 658.  THIS EA 99-181334 PROVIDES SPLICE INSTRUCTIONS TO REPLACE ONLY THE PORTION OF MEMBRANE BETWEEN 598 AND 617.
